# SDR GTIA2020070935239

- Difficulty date: July 6, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 8,201 hours, 3,463 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AND R2 DOOR ASSIST BOTTLE LOW.  SERVICED L2 AND R2 DOOR ASSIST BOTTLE TO PROPER LEVEL IAW AMM 52-22-00.
